# SDR SWAA2018070223172

- Difficulty date: June 29, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 46,801 hours, 27,609 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 15090H7931
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  L1 WINDOW ARCED, CRACKED WINDOW.  R&R L1 WINDOW PER AMM.
